Journal of the European Mathematical Society


Full-Text PDF (194 KB) | Metadata | Table of Contents | JEMS summary
Volume 12, Issue 3, 2010, pp. 703–722
DOI: 10.4171/JEMS/212

Published online: 2010-04-20

Cohomology of coherent sheaves and series of supernatural bundles

David Eisenbud[1] and Frank-Olaf Schreyer

(1) Mathematical Sciences Research Institute, Berkeley, USA

We show that the cohomology table of any coherent sheaf on projective space is a convergent—but possibly infinite—sum of positive real multiples of the cohomology tables of what we call supernatural sheaves.

No keywords available for this article.

Eisenbud David, Schreyer Frank-Olaf: Cohomology of coherent sheaves and series of supernatural bundles. J. Eur. Math. Soc. 12 (2010), 703-722. doi: 10.4171/JEMS/212